Cumulativity without closure of the domain under finite unions (bibtex)
by Dov M. Gabbay, K. Schlechta
Reference:
Cumulativity without closure of the domain under finite unions (Dov M. Gabbay, K. Schlechta), In The Review of Symbolic Logic, volume 1, 2008.
Bibtex Entry:
@Article{Gabbay2008b,
  Title                    = {Cumulativity without closure of the domain under finite unions},
  Author                   = {Dov M. Gabbay and K. Schlechta},
  Journal                  = {The Review of Symbolic Logic},
  Year                     = {2008},

  Month                    = {October},
  Pages                    = {267-304},
  Volume                   = {1},

  Affiliation              = {icr},
  Issue                    = {03},
  Timestamp                = {2013.07.26}
}
Powered by bibtexbrowser